# SDR ZZDA070427151

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737
- Aircraft serial: 33919
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT OVERWING ANNUNCIATOR LIGHT ON TAKE OFF ROLL.  INSPECTED BOTH L WING EXIT OVERWING SWITCHES FOUND AFT SWITCH A BIT STICKY. CLEANED AND LUBED BOTH SWITCH PLUNGERS ASSY.  IAW SOPM 20-41-05 AND AT THE RECOMMENDATIONS OF 737NG-FTD-52-0700.  OPS NORMAL AND LOCKED
